# SDR HEEA084007

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 7,975 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Condition: Cracked
- Location: Landing Light
- Component: Landing Light
- Component part number: 01077015500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LANDING LIGHTS HAVE CRACKED MOUNT BRACKETS. REPLACED LIGHTS.
